Alert archive / Minnesota / Fire Weather Watches in 2021

Fire Weather Watch 5, NWS Grand Forks, ND

June 3, 202117 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this fire weather watch at Jun 3, 2021, 3:34 AM CDT for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Jun 4, 2021, 12:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2021, 3:34 AM CDT (08:34 UTC)
In effect from
Jun 4, 2021, 12:00 PM CDT
Expired
Jun 4, 2021, 3:39 PM CDT
In force
4 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2349 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WWUS83 KFGF 030834
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
334 AM CDT Thu Jun 3 2021

MNZ001>005-007-008-013>015-NDZ006>008-014>016-024-026>030-038-039-
054-050200-
/O.NEW.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Western Walsh-
334 AM CDT Thu Jun 3 2021

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE 
HUMIDITY FOR EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA...

The National Weather Service in Grand Forks has issued a Fire
Weather Watch for temperatures, gusty wind, and low relative 
humidity, which is in effect from Friday afternoon through Friday 
evening.

* AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 
  003...004...005...007...008...013...014 and 015. In North 
  Dakota...Fire Weather Zones 006...007...008...014...015...
  016... 024...026...027...028...029...030...038...039 and 054.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...95 to 100.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

MNZ006-009-016-017-022>024-027>032-040-NDZ049-052-053-050200-
/O.NEW.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Ransom-Sargent-
Richland-
334 AM CDT Thu Jun 3 2021

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE 
HUMIDITY FOR SOUTHEASTERN NORTH DAKOTA, WEST CENTRAL AND NORTHWEST
MINNESOTA...

The National Weather Service in Grand Forks has issued a Fire
Weather Watch for temperatures, gusty wind, and low relative 
humidity, which is in effect from Friday afternoon through Friday 
evening.

* AFFECTED AREA...In Minnesota...Fire Weather Zones 006...009... 
  016...017...022...023...024...027...028...029...030...031... 
  032 and 040. In North Dakota...Fire Weather Zones 049...052 
  and 053.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* TEMPERATURES...94 to 98.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
136 
WWUS83 KFGF 032002
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
302 PM CDT Thu Jun 3 2021

MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-050200-
/O.UPG.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
/O.NEW.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/
West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-Western Walsh-
302 PM CDT Thu Jun 3 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR
TEMPERATURES, GUSTY WIND, AND LOW RELATIVE HUMIDITY FOR EASTERN
NORTH DAKOTA AND NORTHWESTERN MINNESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for temperatures, gusty winds, and low relative humidity,
which is in effect from noon to 9 PM CDT Friday. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 
  004...005...007...008...013...014 and 015. In North Dakota...
  Fire Weather Zones 006...007...008...014...015...016...024...
  026... 027...028...029...030...038...039...049...052...053 and 
  054.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...95 to 100.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ003-006-009-016-017-022>024-027>032-040-050200-
/O.CON.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
Clay-Lake Of The Woods-North Beltrami-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
302 PM CDT Thu Jun 3 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW
RELATIVE HUMIDITY FOR WEST CENTRAL AND NORTHWEST MINNESOTA...

* AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 
  009...016...017...022...023...024...027...028...029...030...
  031... 032 and 040.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* TEMPERATURES...Around 93 to 98.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
687 
WWUS83 KFGF 040916
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
416 AM CDT Fri Jun 4 2021

MNZ003-006-009-016-017-022>024-027>032-050200-
/O.UPG.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
/O.EXA.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/
Clay-Lake Of The Woods-North Beltrami-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-
416 AM CDT Fri Jun 4 2021

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN
NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST
CENTRAL MINNESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from noon today to 9 PM CDT this evening. The Fire Weather 
Watch is no longer in effect.

* AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 
  009...016...017...022...023...024...027...028...029...030... 
  031 and 032.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* TEMPERATURES...In the middle 90s.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-050200-
/O.CON.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/
West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-Western Walsh-
416 AM CDT Fri Jun 4 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN
NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST
CENTRAL MINNESOTA...

* AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 
  004...005...007...008...013...014 and 015. In North Dakota...
  Fire Weather Zones 006...007...008...014...015...016...024...
  026... 027...028...029...030...038...039...049...052...053 and 
  054.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* TEMPERATURES...In the near 100.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ040-050200-
/O.CON.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/
Grant-
416 AM CDT Fri Jun 4 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH THIS EVENING FOR LOW RELATIVE HUMIDITY AND THE POTENTIAL
FOR GUSTY WINDS FOR PARTS OF WEST CENTRAL MINNESOTA...

* AFFECTED AREA...In Minnesota...Fire Weather Zone 040.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...In the middle 90s.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

dtr
049 
WWUS83 KFGF 042039
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
339 PM CDT Fri Jun 4 2021

MNZ040-042145-
/O.CAN.KFGF.FW.A.0005.000000T0000Z-210605T0200Z/
Grant-
339 PM CDT Fri Jun 4 2021

...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITY AND
THE POTENTIAL FOR GUSTY WINDS FOR PARTS OF WEST CENTRAL
MINNESOTA...

The National Weather Service in Grand Forks has cancelled the
Fire Weather Watch.

Winds remain below 20 mph, and Rh values around 30 percent, so
critical conditions will not be met. 

$$

MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-050200-
/O.CON.KFGF.FW.W.0010.000000T0000Z-210605T0200Z/
West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-Western Walsh-
339 PM CDT Fri Jun 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH
DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST
CENTRAL MINNESOTA...

* AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 
  004...005...007...008...013...014 and 015. In North Dakota...
  Fire Weather Zones 006...007...008...014...015...016...024...
  026... 027...028...029...030...038...039...049...052...053 and 
  054.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* TEMPERATURES...In the 90s to low 100s.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ003-006-009-016-017-022>024-027>032-050200-
/O.CON.KFGF.FW.W.0010.000000T0000Z-210605T0200Z/
Clay-Lake Of The Woods-North Beltrami-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-
339 PM CDT Fri Jun 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH
DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST
CENTRAL MINNESOTA...

* AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 
  009...016...017...022...023...024...027...028...029...030... 
  031 and 032.

* TIMING...Friday afternoon through early Friday evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* TEMPERATURES...In the 90s to low 100s.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this fire weather watch went out at Jun 2, 11:27 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 2, 11:27 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1127 PM CDT Wed Jun 2 2021

.UPDATE...
Issued at 1122 PM CDT Wed Jun 2 2021

Mostly clear to partly cloudy skies prevail this evening as light
winds and mild temperatures continue into the overnight hours.
Lows are on track to fall into the middle to upper 50s.

UPDATE Issued at 620 PM CDT Wed Jun 2 2021

High clouds have moved into the area this evening, with
temperatures generally remaining in the lower to middle 80s.
Winds are slowly shifting to the northwest following a trough
passage.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 224 PM CDT Wed Jun 2 2021

An upper ridge continues to build into western North Dakota and
conditions remain fairly dry. The well advertised heat wave begins
to see increased impacts tomorrow, when much of the region will
see afternoon highs break the 90 mark. There is also a chance for
showers across the northeastern zones this afternoon and again
late tonight into Thursday morning.

Water vapor shows two waves over Manitoba and Saskatchewan that
will translate southeast and clip our northeast and eastern zones,
with the better chance of any precipitation reaching the ground
with the late night wave. For this afternoon, CAPE values are
beginning to increase across west central Minnesota. HopWRF
continues to show a chance for some showers in the far east and to
our east later this afternoon, and with the increasing cape and
incoming wave, cannot rule out a shower or maybe even an isolated
cell. Will continue low POPs in the area. The second wave now
entering northwest Manitoba should resulting in better chances for
isold showers late tonight into early Thursday morning. A dry
airmass will limit how much makes it to the surface, but a couple
of hundredths of an inch are possible with the heavier activity.
Lows tonight will generally be in the upper 50s.

.LONG TERM...(Friday through Wednesday)
Issued at 224 PM CDT Wed Jun 2 2021

The extreme heat and fire weather concerns Friday and Saturday will
be the main impacts for the period.

Friday and Saturday...Upper ridge building into the Plains will
provide some of the hottest weather we have seen in a while across
the Northern Plains. R climate values for both NAEFS and ECMWF
ensembles show a strong signal for a temperature maximum Friday into
Saturday. Some of the NBM members have gone a bit crazy, with the
90th percentile whisker nearing 110 degrees for Friday's highs. Think
this is a bit extreme, especially if we get more moisture for
evapotranspiration than expected. However, do think we have a decent
shot of getting into the triple digits in portions of the Red River
Valley. If we hit 100 on Friday, it could be the first time since
2012 in Fargo, and first time since 1995 in Grand Forks. In addition
to the extreme heat and dry conditions, there will be increasing
southwesterly winds as a trough moves through southern Canada both
Friday and again Saturday. Fire weather could very well reach Red
Flag conditions. A few stray showers or thunderstorms could develop
along a boundary sagging south from Canada on Friday night, but
think better chances for precip will be later on Sunday and into
next week.

Sunday through Wednesday...Flow becomes more southwesterly and there
is decent agreement on a shortwave and surface trough axis pushing
into our CWA. The southwesterly flow will continue into the upcoming
week, but models seem to be struggling with the timing of various
shortwaves and how fast the upper ridge breaks down. The ensemble
spread on temperatures grows as we get into the end of the period,
but it will mainly be a matter of will it be super hot or just above
normal for highs. There could be periodic chances for thunderstorms
given ridge riding shortwaves, but confidence is not high on timing
so will keep the blended solution.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1122 PM CDT Wed Jun 2 2021

VFR conditions will continue through the TAF period at all sites.
A slow wind shift is still expected to occur through the day
Thursday, becoming northerly, then continuing to shift around to
the northeast and eventually east. Mostly clear skies are expected
with only a few high clouds working across the region.

&&

.FIRE WEATHER...
Issued at 224 PM CDT Wed Jun 2 2021

Very warm and dry conditions continue into tomorrow and beyond.
Afternoon temperatures on Thursday climbing into the upper 80s to
low 90s will drop relative humidity values to around 20 percent in
eastern North Dakota, with slightly higher values east of the Red
River. Winds across eastern North Dakota will be a bit higher
tomorrow, rising to around 15 mph with gusts above 20 mph at times.
This will bring near critical fire weather conditions west of the
Red, so will include mention in the HWO. Even more heat builds in
for Friday, with temperatures climbing well into the 90s and
approaching the triple digits. Very hot temperatures will allow RH
values to drop to around 20 to 25 percent on Friday, and winds will
be even higher. Sustained winds will be around 20 mph along the Red
River Valley and westward, with higher gusts up to 30 mph. Red flag
conditions may be possible Friday afternoon, with another very hot
and windy day possible again on Saturday.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Lynch
SHORT TERM...Speicher
LONG TERM...JR
AVIATION...Lynch
FIRE WEATHER...JR
Hazardous weather outlook, Jun 2, 11:10 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1110 PM CDT Wed Jun 2 2021

NDZ006-014-015-024-026-028>030-038-039-031915-
Towner-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Traill-Barnes-Cass-
1110 PM CDT Wed Jun 2 2021

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hot temperatures and breezy west to northwest winds will result in
near critical fire weather conditions Thursday afternoon, covering
portions of eastern North Dakota.

Very hot temperatures may result in record highs and critical
fire weather conditions Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-027-049-
052>054-031915-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Cavalier-Pembina-
Eastern Walsh-Grand Forks-Ransom-Sargent-Richland-Western Walsh-
1110 PM CDT Wed Jun 2 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Very hot temperatures may result in record highs and critical
fire weather conditions Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Speicher

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:02 PM CDTRed Flag WarningFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more30 hr

Nearby

Fire Weather Watches in Minnesota, 2021Fire Weather Watches in North Dakota, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.